MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE

LAKE REGION MEDICAL LIMITED STARTER GUIDEWIRE
Model Number M001491211
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was provided for the analysis.As reported by the customer, "merced vascular, and vein center reached out to bsc representative today, and said this wires tip frayed and the tip fell off.'' a review of the device history records of the specimen device does not present any indication of manufacturing defect, or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical, and was determined to be acceptable.At this time it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "excessive force used" and/or "improper use" may have impacted on the event as reported.
 
Event or Problem Description
It was reported that, "merced vascular and vein center reached out to bsc representative today, and said this wires tip frayed, and the tip fell off.".
 
Event or Problem Description
It was reported that: merced vascular and vein center reached out to bsc representative today and said this wires tip frayed and the tip fell off.
 
Additional Manufacturer Narrative
Device was returned after being informed it would not, device evaluation completed and report updated accordingly.

Brand Name
STARTER GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key10676609
Report Number9681477-2020-00014
Device Sequence Number14197093
Product Code DQX
UDI-Device Identifier08714729743071
UDI-Public(01)08714729743071(17)230531(10)5810240
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model NumberM001491211
Device Lot Number5810240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2020
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer11/02/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1